# SDR CALA0300180

- Difficulty date: April 6, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N12319
- Make and model: Boeing 7373T0
- Aircraft serial: 23370
- Aircraft time: 52,865 hours, 27,246 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Window Post
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN SKIN OF PILOT'S LT WINDOW POST. REPAIRED IAW SRM 53-10-01.
